# SDR USAA2012022400015

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL FLT 751  EN ROUTE BRU TO PHL.  DIRTY SOCKS SMELL NOTED IN COCKPIT AND CABIN 5 MINUTES BEFORE TOUCHDOWN, WHICH LASTED APPROXIMATELY 2 MINUTES, THEN DISSIPATED.  MAINTENANCE REPLACED THE RIGHT ENGINE ASSEMBLY.  HPC STAGE 5 BORESCOPE - ORGANIC DEPOSIT FOUND, POSSIBLE ODOR CONTRIBUTOR.  OTHERWISE, NO FAULTS FOUND.
